# SDR C2XA09IA042

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 8,857 hours, 4,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Filter
- Part number: 234A0101
- Condition: Dirty
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2579, THE CREW REPORTED THAT THE PRESSURIZATION FLUCTUATED IN MANUAL AND AUTO MODES.  THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MX R&R THE OUTFLOW VALVE AIR FILTER, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
